Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted representations of a primitive algebra


Author: E. G. Goodaire
Journal: Proc. Amer. Math. Soc. 42 (1974), 61-66
MSC: Primary 16A64
DOI: https://doi.org/10.1090/S0002-9939-1974-0325696-9
MathSciNet review: 0325696
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let L be a diagonable subspace of an associative algebra A with identity over a field F; that is, L is spanned by a set of pairwise commuting elements, and the linear transformations ad $ x:a \mapsto ax - xa$ for $ x \in L$ are simultaneously diagonalizable. Denote the centralizer of L in A by $ \mathcal{C}$. A module V over A or $ \mathcal{C}$ is L-weighted if for some nonzero $ v \in V$ and map $ \lambda :L \to F,v{(x - \lambda (x)1)^{n(x)}} = 0$ for each $ x \in L$, and x-weighted if for some nonzero $ v \in V,\lambda \in F$ and positive integer n, $ v{(x - \lambda 1)^n} = 0$. In this paper we give conditions under which the following statements are equivalent:

1. All irreducible modules over A and $ \mathcal{C}$ are L-weighted.

2. For each $ x \in L$, some irreducible A-module is x-weighted and x is algebraic over F.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A64

Retrieve articles in all journals with MSC: 16A64


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0325696-9
Keywords: Diagonable subspace, weighted representation
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society